Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 133, Number 2

All articles in this issue are freely accessible.

Concerning cellular decompositions of $3$-manifolds that yield $3$-manifolds
Steve Armentrout.
Trans. Amer. Math. Soc. 133 (1968), 307-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230296
Tauberian theorems and slowly varying functions
David Drasin.
Trans. Amer. Math. Soc. 133 (1968), 333-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226017
A method for the construction of reflection laws for a parabolic equation
C. Denson Hill.
Trans. Amer. Math. Soc. 133 (1968), 357-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235287
On uniform spaces with quasi-nested base
Elias Zakon.
Trans. Amer. Math. Soc. 133 (1968), 373-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227930
Unbounded normal operators on Banach spaces
Theodore W. Palmer.
Trans. Amer. Math. Soc. 133 (1968), 385-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231213
Čech extensions of contravariant functors
C. N. Lee and Frank Raymond.
Trans. Amer. Math. Soc. 133 (1968), 415-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234450
Uniform distribution in locally compact Abelian groups
I. D. Berg, M. Rajagopalan and L. A. Rubel.
Trans. Amer. Math. Soc. 133 (1968), 435-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227695
Cohomology and the classification of liftings
James C. Becker.
Trans. Amer. Math. Soc. 133 (1968), 447-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236924
The order-continuous operators on $L_{p}$-spaces. I. General theory
Milton P. Olson.
Trans. Amer. Math. Soc. 133 (1968), 477-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230122
The spectra of operators having resolvents of first-order growth
C. R. Putnam.
Trans. Amer. Math. Soc. 133 (1968), 505-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229073
On the existence of minimal ideals in a Banach algebra
Bruce A. Barnes.
Trans. Amer. Math. Soc. 133 (1968), 511-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226418
Limit of lattices in a Lie group
S. P. Wang.
Trans. Amer. Math. Soc. 133 (1968), 519-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235066
Systems of Toeplitz operators on $H^{2}$. II
H. R. Pousson.
Trans. Amer. Math. Soc. 133 (1968), 527-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227793
Spaces for which the Stone-Weierstrass theorem holds
R. M. Stephenson.
Trans. Amer. Math. Soc. 133 (1968), 537-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227753
Cycle length in a random function
P. W. Purdom and J. H. Williams.
Trans. Amer. Math. Soc. 133 (1968), 547-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228032
The integral representation ring $a(R_{k}G)$
T. A. Hannula.
Trans. Amer. Math. Soc. 133 (1968), 553-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241548